# SDR REXA2022101100846

- Difficulty date: September 16, 2023
- Submitted: October 11, 2023
- Operation: Air carrier
- Aircraft: N934XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15198
- Aircraft time: 28,277 hours, 18,903 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH690362841
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT RAIL AT STGR 15R IS CORRODED BETWEEN FS 674 AND FS 720.85.  INSTALLED NEW SEAT RAIL PN SH690-36284-1 AT STGR 15R BETWEEN FS 674 AND 720.85 IAW CRJ 900 AMM 53-00-49-400-801-A07
